# SDR 2CJA2018020700003

- Difficulty date: February 7, 2018
- Submitted: February 9, 2018
- Operation: Air carrier
- Aircraft: N244A
- Make and model: Amd FALCON10
- Aircraft serial: 145
- Aircraft time: 14,630 hours, 12,496 cycles
- Engine: Garrtt TFE73121C
- System (JASC): 3100 · Indicating/Recording System
- Part: Display
- Condition: Malfunctioned
- Location: Navigation
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED ONE HOUR FROM DESTINATION, DURING CRUISE, PILOT SIDE AIR SPEED DECREASING  AND EVENTUALLY WENT TO ZERO.  THE AUTO PILOT ALTITUDE HOLD STARTED TO HUNT UP AND DOWN AND OR - 200 FEET AND THE YOKE STARTED SHAKING RIGHT TO LEFT. CREW SHUT OFF THE AUTOPILOT AND HAND FLEW THE ACFT  AND TRIED THE STANDBY INVERTER AND IT MADE NO DIFFERENCE. THE COPILOT INSTRUMENTS WERE STILL WORKING NORMAL AT THE TIME BUT THE PILOT SIDE AND COPILOT SIDE ALTIMETERS WERE SHOWING ABOUT A 200 FEET DIFFERENCE.   THEN THE PILOT SIDE ALTIMETER AND ATTITUDE INDICATORS FLAGS ACTIVATED,  THE ONLY INSTRUMENT THAT WAS WORKING WAS THE HSI AND THE VSI. THE RED LIGHT ILLUMINATED ADC,  THE FIRST OFFICER WAS HAND FLYING OFF HIS INSTRUMENTS. THEN THE FIRST OFFICERS AIRSPEED STARTED TO GO DOWN TO ZERO AND THE FIRST OFFICERS ALTITUDE FLAGS WERE ACTIVATING AND OFF MOMENTARILY.  THE STANDBY ATTITUDE INDICATOR AND THE STANDBY ALTIMETER WAS LEFT. DECLARED AN EMERGENCY.  DURING THE DECENT THE CAPTAIN`S INSTRUMENTS CAME BACK AND FAILING EVERY FEW SECONDS. ONCE BELOW 17,000 FEET ALL THE INSTRUMENTS CAME BACK BUT UNTRUST WORTHY.
